# SDR DALA2024081208056

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 15,687 hours, 6,669 cycles
- Engine: Cfmint CFM565B33
- Engine time: 15,687 hours, 6,669 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3078 - MISC/DE - DUE TO LOSS OF YELLOW HYDRAULIC QUANTITY (HYD Y RSVR LO LVL ECAM MESSAGE). CORRECTIVE ACTION: FOUND HYDRAULIC PRESSURE LINE AT RIGHT PYLON LEAKING/DAMAGED WITH TEFLON BUSHING WORN AWAY AT CLAMP. R/R YELLOW SYSTEM PRESSURE SUPPLY LINE, EDP; AND HP, LP, AND CASE DRAIN FILTERS. OPS AND LEAK CHECK GOOD. (LP 5925564)
